# SDR Z5FA060910N406CS1

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 4,188 hours, 2,985 cycles
- Engine: Wilint FJ44
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON ROLL-OUT AFTER LANDING, AS ACFT WAS SLOWING, CREW EXPERIENCED INTERMITTENT LOSS OF BRAKING FOR 1 TO 2 SECONDS.  CREW TAXIED TO FBO CAUTIOUSLY AND STOPPED WITHOUT INCIDENT.  MX INSPECTED SYS AND FAULT INDICATIONS WITH NO FAULTS FOUND.  BRAKES WERE BLED AND CREW PERFORMED TAXI CHECK SATISFACTORILY.  ACFT RETURNED TO SERVICE.
